Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 372, NWS Fort Worth, TX

June 8, 2025Eastland County, Erath County, Palo Pinto County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 8, 2025, 5:10 PM CDT for Eastland County, Erath County, Palo Pinto County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 8, 2025, 5:10 PM CDT (22:10 UTC)
Expired
Jun 8, 2025, 6:15 PM CDT
In force
65 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Eastland County, TX, Erath County, TX, Palo Pinto County, TX

The radar

The Dyess AFB radar (KDYX), 76 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 5:06 PM CDTSevere Thunderstorm WatchSPC4 hr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:29 PM CDT, 2 hours 41 minutes earlier. Its key messages:

  • A significant damaging wind event is likely late tonight into early Monday morning across North Texas as a complex of storms races through the region. Widespread severe weather is expected.
  • Hot and humid conditions are expected again today with heat index values up to 105 F this afternoon.
  • Periodic storm chances will continue through the upcoming week with near or below normal temperatures. Severe storms will be possible Wednesday into Thursday.
Area forecast discussion, Jun 8, 2:29 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
229 PM CDT Sun Jun 8 2025

...New Long Term...

.KEY MESSAGES...

- A significant damaging wind event is likely late tonight into
  early Monday morning across North Texas as a complex of storms
  races through the region. Widespread severe weather is expected.

- Hot and humid conditions are expected again today with heat
  index values up to 105 F this afternoon.

- Periodic storm chances will continue through the upcoming week
  with near or below normal temperatures. Severe storms will be
  possible Wednesday into Thursday.

&&

.SHORT TERM... /Issued 127 PM CDT Sun Jun 8 2025/
/Today Through Monday Afternoon/

BLUF: A significant, damaging wind event is likely tonight across
North Texas and into portions of Central Texas.

North and Central Texas remain in a warm and unstable airmass as a
dryline lingers in far West Texas and a cold front is currently
draped across southern Kansas. Persisting southerly flow under
partly cloudy skies will promote a warm afternoon, with highs in
the 90s. 70+ F dewpoints will make outdoor conditions feel
uncomfortable, with peak heat index values up to around 105. The
pre-storm environment is expected to be volatile, with 3000-4000
J/kg of MLCAPE, 50 KT of deep layer shear, and lapse rates around
7-8 C/km, which will set the stage for this evening. The biggest
change to this afternoon forecast package is that some of the
latest CAM guidance is now highlighting a low potential for the
clusters currently located near Childress to grow upscale and blow
through the region this afternoon. This presents us with two
scenarios:

Scenario 1 is that the western clusters remain more isolated this
afternoon as they move southeast. This is the most likely case at
this time, but could still change depending on how initial storms
develop. With this scenario, the main line of storms is expected
to develop along the front and dryline in the TX/OK Panhandles
late this afternoon as initially discrete supercells with an all-
hazards threat. This activity is expected to rapidly grow upscale
into an MCS this evening as it moves unimpeded towards North
Texas, with potentially some isolated discrete development out
ahead of the main line. Any more discrete storms would have the
potential for very large hail and an increased tornado threat,
mainly confined to our northwestern counties. The main MCS is
expected to move into our northwestern counties around 9-10PM,
reach the DFW Metro/I-35 corridor around 11PM-12AM, and East Texas
around 12-1AM. The main threat tonight will be damaging wind
gusts with a few instances of >80 mph winds. Some large hail would
be possible with any isolated storms that develop ahead of the
main line. Spin up tornadoes will also be possible within the
line, but damaging straight line winds will be the main threat.

Scenario 2 is that the the clusters that are currently to our
west expand and inhibit significant strengthening of the late
evening activity. This is the less likely scenario, but if it
does occur we would see a lesser swath of intense winds across
North Texas. We'll continue to monitor this potential as there is
currently an expanding coverage of storms to the northwest of
Wichita Falls.

Make sure to have multiple ways to receive warnings, and have
your safe space ready and severe weather plan in place. Swaths of
wind damage are likely through late tonight.

The line is expected to exit the region early tomorrow morning,
with the cold front stalling across Central Texas. There may be
some scattered lingering showers and storms across the region
tomorrow morning, but these would remain sub-severe. Additional
storms are likely to develop over Monday afternoon, near the
stalled front and near/north of a lingering NW/SE outflow
boundary.

Prater

&&

.LONG TERM... /NEW/
/Monday Night Onward/

Our unsettled pattern will continue through the rest of this
week, with daily rain chances expected. The stalled cold front
will linger across Central Texas through the first couple days of
the week, providing a focused area for thunderstorm development
Monday night into Tuesday morning. The severe weather threat for
this activity is on the lower end, but cannot rule out a strong to
marginally severe storm with a wind and hail threat. PWATs
between 1.5-2" will continue the threat for heavy rain, and
training thunderstorms could locally increase the flooding threat
in Central Texas. Better chances for severe weather will occur
over midweek. An open shortwave trough will amplify into a closed
low as it moves across the Desert Southwest and slowly ejects
northeast through the Southern Plains. Coverage of storms will
increase Wednesday and Thursday as the low meanders nearby. Strong
to severe storms will be possible, capable of winds and hail. The
caveat to this severe risk is that deep layer shear continues to
be marginal, which makes the extent of the severe threat
uncertain. Additionally long, skinny CAPE and PWATs around 1.5"
will promote periods of heavy rain. This will ramp up the flooding
threat across the region, particularly for areas that have
already received multiple rounds of storms in the days prior.
This low is progged to stick around over the course of the rest of
the week, leading to continued rain chances as we head into the
weekend. Rain chances will become more sparse over the weekend, as
a mid- level ridge to our west begins to nudge east into the
Southern Plains.

Prater

&&

.AVIATION... /Issued 127 PM CDT Sun Jun 8 2025/
/18Z TAFs/

Southerly winds and VFR will prevail through the rest of this
afternoon. A significant wind event is likely tonight across North
Texas and portions of Central Texas as a line of storms and cold
front quickly move through the region. Damaging wind gusts will be
the main threat, particularly across the D10 airports between
04-06Z. During this time, expect reduced visibilities and
northwest wind gusts up to and in excess of 50 kts. ACT will be
impacted closer to 06-08Z. The line will quickly move through,
with maybe an hour or two of additional VCTS before rain comes to
an end. As the storms pass, winds will shift to the northwest and
persist through the end of the period. There may be additional
storms nearby later tomorrow morning and afternoon near the
stalled front in Central Texas, and near a lingering outflow
boundary, but at this time it is uncertain if this will impact any
of the airports.

As for cigs, VFR will prevail through the period, though there is
a low-medium chance for MVFR cigs near daybreak tomorrow, but
guidance is uncertain on locations and NBM probs stay around
20-40%. Have foregone inclusion of this in the TAF for now until
better alignment is noted.

Prater

&&

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested across North Texas late
tonight. Even if activation is not locally requested, any reports
of hazardous weather to the National Weather Service are
appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    70  86  71  88  71 /  90  50  40  30  20
Waco                71  87  70  84  70 /  30  30  60  50  20
Paris               68  84  66  86  66 /  90  40  10   5   5
Denton              67  84  67  88  67 /  90  40  30  20  10
McKinney            69  84  67  87  68 /  90  50  30  20  10
Dallas              69  86  70  87  70 /  90  50  40  30  20
Terrell             69  86  68  87  69 /  80  50  40  30  10
Corsicana           73  87  72  87  72 /  60  40  60  50  20
Temple              72  92  71  86  70 /  20  20  60  50  30
Mineral Wells       68  84  67  87  67 /  80  50  50  30  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

In the hours before

Special weather statement, Jun 8, 3:27 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
327 PM CDT Sun Jun 8 2025

TXZ095-082100-
Lamar TX-
327 PM CDT Sun Jun 8 2025

...A strong thunderstorm will impact portions of southwestern Lamar
County through 400 PM CDT...

At 326 PM CDT, Doppler radar was tracking a strong thunderstorm near
Honey Grove, or 15 miles west of Paris, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Roxton around 345 PM CDT.

Other locations impacted by this storm include Toco, Brookston,
Howland, Forest Hill, Petty, and Noble.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3369 9563 3349 9563 3355 9586 3368 9585
TIME...MOT...LOC 2026Z 279DEG 9KT 3362 9581

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Stalley
Special weather statement, Jun 8, 3:58 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
358 PM CDT Sun Jun 8 2025

TXZ095-106-082130-
Lamar TX-Delta TX-
358 PM CDT Sun Jun 8 2025

...A strong thunderstorm will impact portions of north central Delta
and southwestern Lamar Counties through 430 PM CDT...

At 356 PM CDT, Doppler radar was tracking a strong thunderstorm over
Roxton, or 13 miles southwest of Paris, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Other locations impacted by this storm include Howland, Atlas, Petty,
Noble, Glory, Gadston, Broadway Junction, Biardstown, and Ben
Franklin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3336 9564 3356 9586 3364 9581 3357 9548
TIME...MOT...LOC 2056Z 304DEG 11KT 3356 9574

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Stalley

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 10:35 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson40 min
Jun 8, 12:16 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt59 min
Jun 8, 3:42 AM CDTSevere Thunderstorm WarningFWDLamar8 min
Jun 8, 3:27 PM CDTSpecial Weather StatementFWDLamar33 min
Jun 8, 3:58 PM CDTSpecial Weather StatementFWDDelta32 min
Jun 8, 4:11 PM CDTTornado WarningFWDDelta, Lamar22 min
Jun 8, 4:21 PM CDTSevere Thunderstorm WarningFWDPalo Pinto69 min
Jun 8, 5:21 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Lamar54 min
Jun 8, 5:34 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton27 min
Jun 8, 5:42 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDBosque, Erath, Hood, Somervell63 min
Jun 8, 5:56 PM CDTSevere Thunderstorm WarningFWDCollin34 min
Jun 8, 6:13 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins41 min
Jun 8, 6:28 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Kaufman, Rockwall25 min
Jun 8, 6:55 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Somervell37 min

Nearby

Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.